Advanced Search
Article Contents
Article Contents

The fast signal diffusion limit in nonlinear chemotaxis systems

Abstract Full Text(HTML) Related Papers Cited by
  • For $ n\geq2 $ let $ \mathit{\Omega }\subset {\mathbb{R}}^n $ be a bounded domain with smooth boundary as well as some nonnegative functions $ 0\not \equiv u_0\in W^{1, \infty}(\mathit{\Omega }) $ and $ v_0\in W^{1, \infty}(\mathit{\Omega }) $. With $ \varepsilon\in(0, 1) $ we want to know in which sense (if any!) solutions to the parabolic-parabolic system

    $ \begin{equation*} \begin{cases} u_t = \nabla\cdot((u+1)^{m-1}\nabla u)-\nabla \cdot(u\nabla v) \;\;\; & \text{in} \ \mathit{\Omega }\times\left(0, \infty \right), \\ \varepsilon v_t = \mathit{\Delta } v -v+u & \text{in} \ \mathit{\Omega }\times\left(0, \infty \right), \\ \frac{\partial u}{\partial \nu} = \frac{\partial v}{\partial \nu} = 0 & \text{on} \ \partial\mathit{\Omega }\times\left(0, \infty \right), \\ u(\cdot, 0) = u_0, \ v(\cdot, 0) = v_0 & \text{in} \ \mathit{\Omega } \end{cases} \end{equation*} $

    converge to those of the system where $ \varepsilon = 0 $ and where the initial condition for $ v $ has been removed. We will see in our theorem that indeed the solutions of these systems converge in a meaningful way if $ m>1+\frac{n-2}{n} $ without the need for further conditions, e. g. on the size of $ \left\|{{u_0}}\right\|_{L^p(\mathit{\Omega })} $ for some $ p\in[1, \infty] $.

    Mathematics Subject Classification: 92C17, 35K55, 35B40.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] P. Biler, Local and global solvability of some parabolic systems modelling chemotaxis, Adv. Math. Sci. Appl., 8 (1998), 715-743. 
    [2] M. Freitag, Blow-up profiles and refined extensibility criteria in quasilinear Keller-Segel systems, Journal of Mathematical Analysis and Applications, 463 (2018), 964-988.  doi: 10.1016/j.jmaa.2018.03.052.
    [3] D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, Second edition, Springer-Verlag, Berlin, 1983. doi: 10.1007/978-3-642-61798-0.
    [4] M. A. Herrero and J. J. L. Velázquez, A blow-up mechanism for a chemotaxis model, Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, 24 (1997), 633–683.
    [5] W. Jäger and S. Luckhaus, On explosions to solutions to a system of partial differential equations modelling chemotaxis, Trans. Am. Math. Soc., 329 (1992), 819-824.  doi: 10.1090/S0002-9947-1992-1046835-6.
    [6] E. F. Keller and L. A. Segel, Initiation of slime mold aggregation viewed as an instability, J. theoret. Biol., 26 (1970), 399–415 doi: 10.1016/0022-5193(70)90092-5.
    [7] O. A. Ladyzhenskaya, V. A. Solonnikov and N. N. Uraltseva, Linear and Quasi-linear Equations of Parabolic Type, Amer. math. Soc., Providence RI., 1968.
    [8] J. LiuL. Wang and Z. Zhou, Positivity-preserving and asymptotic preserving method for 2d Keller-Segel equations, Mathematics of Computation, 87 (2018), 1165-1189.  doi: 10.1090/mcom/3250.
    [9] N. Mizoguchi and Ph. Souplet, Nondegeneracy of blow-up points for the parabolic Keller-Segel system, Annales de l'Institut Henri Poincaré, 31 (2014), 851-875.  doi: 10.1016/j.anihpc.2013.07.007.
    [10] N. Mizoguchi and M. Winkler, Finite-time blow-up in the two-dimensional parabolic KellerSegel system, J. Math. Pures Appl. (9), 100 (2013), 748–767. doi: 10.1016/j.matpur.2013.01.020.
    [11] T. Nagai, Blow-up of radially symmetric solutions to a chemotaxis system, Adv. Math. Sci. Appl., 5 (1995), 581-601. 
    [12] T. Nagai, Blowup of nonradial solutions to parabolic-elliptic systems modelling chemotaxis in two-dimensional domains, J. Inequal. Appl., 6 (2001), 37-55. 
    [13] T. NagaiT. Senba and T. Suzuki, Chemotactic collapse in a parabolic system of mathematical biology, Hiroshima Math. J., 30 (2000), 463-497.  doi: 10.32917/hmj/1206124609.
    [14] Y. Naito and T. Suzuki, Self-similarity in chemotaxis systems, Colloq. Math., 111 (2008), 11-34.  doi: 10.4064/cm111-1-2.
    [15] M. M. Porzio and V. Vespri, Hölder estimates for local solutions of some doubly nonlinear degenerate parabolic equations, J. Differ. Eq., 103 (1993), 146-178.  doi: 10.1006/jdeq.1993.1045.
    [16] T. Senba, Type ii blowup of solutions to a simplified Keller-Segel system in two dimensions, Nonlinear Anal., 66 (2007), 1817-1839.  doi: 10.1016/j.na.2006.02.027.
    [17] Ph. Souplet and M. Winkler, Blow-up profiles for the parabolic-elliptic Keller-Segel system in dimensions n ≥ 3, M. Commun. Math. Phys., 367 (2019), 665-681.  doi: 10.1007/s00220-018-3238-1.
    [18] T. Suzuki, Free Energy and Self-Interacting Particles, Birkhäuser, Boston, 2005. doi: 10.1007/0-8176-4436-9.
    [19] T. Suzuki, Exclusion of boundary blowup for 2d chemotaxis system provided with Dirichlet boundary condition for the poisson part, J. Math. Pures Appl., 100 (2013), 347-367.  doi: 10.1016/j.matpur.2013.01.004.
    [20] Y. Tao and M. Winkler, Boundedness in a quasilinear parabolic-parabolic Keller-Segel system with subcritical sensitivity, Journal of Differential Equations, 252 (2012), 692-715.  doi: 10.1016/j.jde.2011.08.019.
    [21] Y. Wang, M. Winkler and Z. Xiang, The fast signal diffusion limit in Keller-Segel(-fluid) systems, Preprint, 2018, arXiv: 1805.05263.
    [22] M. Winkler, Blow-up profiles and life beyond blow-up in the fully parabolic Keller-Segel system, preprint.
    [23] M. Winkler, Aggregation vs. global diffusive behavior in the higher-dimensional Keller-Segel model, Journal of Differential Equations, 248 (2010), 2889-2905.  doi: 10.1016/j.jde.2010.02.008.
    [24] M. Winkler, Finite-time blow-up in the higher-dimensional parabolic-parabolic Keller-Segel system., Journal de Mathématiques Pures et Appliquees, 100 (2013), 748-767.  doi: 10.1016/j.matpur.2013.01.020.
    [25] J. WlokaPartial Differential Equations, Cambridge University Press, Cambridge, 1987.  doi: 10.1017/CBO9781139171755.
  • 加载中

Article Metrics

HTML views(589) PDF downloads(230) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint